# SDR DALA1225480698

- Difficulty date: March 18, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 43,868 hours, 16,737 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DENTED ON LAP STA 240 STR 20R / MEASURED DENT, FOUND TO BE OUT OF LIMTS, ACCOMPLISHED ERA 501663-14 REV ORIG DURING HMV.
